Hello everybody, i hope everyone is well. i would like to thank altostrata for this website and i also want to thank whoever volunteers, so thank you.
anyways, i am almost fully recovered from the harmful effects of risperidone. I did not think i would recover, all in all it took 14 months to feel "normal."
Here's a link of my first topic if you want more of a perspective on how i used to be:
I took risperidone for about 3 weeks, i recall starting off with 2mg doses daily then after a few days i complained about drowsiness and feeling weird so they lowered the dose to 1mg then after a few more days they worked their way up to 3mg daily and a long with that i received a long acting 7mg injection which can be taken once a month (as i recall).
towards the end of me taking the drug i started feeling very very drowsy and i recall saying in a pathetic weak voice "I don't like this, i want to stop", so i dumped the risperidone in the trash and never took it again, i stopped cold turkey. the next week and a half or so i went through the worst experience of my life until that point.
- constant shakiness
- could barely sleep
- extreme sadness
- seemingly a complete absence of happiness
- serious muscular fatigue and weak blood flow
these all disappeared after that week and a half except for the muscular fatigue and weak blood flow. the sadness/blah feeling got better at an extremely slow pace. libido died of course (pretty common with risperidone). thankfully i did not grow breasts or lactate like some of the victims of risperidone, perhaps they took it longer or took a higher dose.
month 1-10 i was a fatigued wreck, people asked me why i looked so sad, i had to force my smiles etc. month 8-10 or so (as i recall) got slightly better but nothing big, just slight improvements.
month 10.5 = more slight improvements in energy. nothing to be excited about though.
month 11-14 is when the healing starting picking up its pace. i was hopeless at one point. i don't care if you've been on the drug for years, i still sincerely believe you will get better, just get off of the drug. taking this drug is not how a human being is supposed to live.
so i started supplementing with niacin and my blood flow was better, i know because when i was at the gym i could actually get a muscle pump again, it wasn't that great but it was there. when someone is lifting weights, their blood is supposed to flow and the muscle that you're using will get filled with blood and become more vascular, i did not have this except for before i took risperidone. i've been lifting weights for 5 years, gym rat level; that being said, i could tell something was wrong when my blood flow became weak.
don't worry about libido, it will return as long as you avoid those crap drugs. i personally put any drug in the category of "crap" whether it is prescribed by a doctor or not. i heard that when you show low libido, zinc can be a link.... yes i did try to make that rhyme.
get your blood tested, i have heard that medicines can deplete certain vitamins/minerals. again, please get your blood tested. recovery won't happen overnight no matter how many methods you use to help yourself.
supplements that helped me:
Natural vitality calm magnesium: it's a powdered form of magnesium and has worked better than any magnesium i've tried.
if you need help or advice, feel free to message me.
at this point it has been 14 months and i am recovered, everything is back to normal. check your blood, supplement with what you need, eat good food, exercise. thanks for reading everyone.